# SDR SCNA96425

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION AROUND FLOORBOARD SUPPORT NUT CLIP HOLES IN LOWER GALLEY, BS 735 LBL 8.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR DOUBLERS IN ACCORDANCE WITH SRM 53-00-01.
